# SDR CALA2020072701076

- Difficulty date: July 24, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 65,286 hours, 24,053 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 4082260989
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TO ALT SEL HEAD A/S ON MODE CONTROL FAIL REENGAGE ATTEMPTED NO LUCK DFCS BITE PERFORMED PER AMM 22-11-00-810-801. MX MSG 22-11607 MCP DATA INV. PERFORMED FIM TASK 22-11-00-810-817 R/R MCDP PER AMM 22-11-34. PERFORMED LAND VERIFY TEST PER AMM 22-11-00. OPS CHK OK. AIRCRAFT FULL CAT CAPABLE.
